Baskin, Dean individual record
Associate Professor
Positions:
overview

My research interests focuses on partial differential equations: microlocal analysis, evolution equations, general relativity, and differential geometry.

education and training
selected publications
Academic Articles11
  • Baskin, D., Spence, E. A., & Wunsch, J. (2016). Sharp high-frequency estimates for the Helmholtz equation and applications to boundary integral equations. SIAM Journal on Mathematical Analysis. 48(1), 229-267.
    doi badge
  • Baskin, D., Vasy, A., & Wunsch, J. (2015). Asymptotics of radiation fields in asymptotically minkowski space. American Journal of Mathematics. 137(5), 1293-1364.
    doi badge
  • Baskin, D., & Barreto, A. S. (2015). Radiation fields for semilinear wave equations. TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY. 367(6), 3873-3900.
    doi badge
  • Baskin, D. (2014). Equipartition of energy in geometric scattering theory. JOURNAL D ANALYSE MATHEMATIQUE. 123(1), 341-353.
    doi badge
  • Baskin, D., & Wang, F. (2014). Radiation Fields on Schwarzschild Spacetime. COMMUNICATIONS IN MATHEMATICAL PHYSICS. 331(2), 477-506.
    doi badge
Email
dbaskin@tamu.edu
First Name
Dean
Last Name
Baskin
mailing address
Texas A&M University; Mathematics; 3368 TAMU
College Station, TX 77843-3368
USA